# SDR SIMA2054

- Difficulty date: July 23, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145249
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAF - FLT 3908 - THE CREW REPORTED AN E1 LOW N1 ON TAKEOFF. PERFORMED RUN-UPS AND INSPECTED THE COMPRESSOR AND FOUND NO DEFECTS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
